# SDR DXTA2012101805151

- Difficulty date: October 17, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N516QS
- Make and model: Gulstm GV
- Aircraft serial: 658
- Aircraft time: 10,109 hours, 3,445 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1159SCB51021
- Part serial: 05279H4152
- Condition: Failed
- Location: Cockpit
- Part time: 10,109 hours, 3,445 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT, FORWARD WINDSHIELD FAILED IN FLIGHT AT FL450.  OUTER HEATING PANE ONLY.  R & R WINDSHIELD.  OPS & LEAK CHECKED GOOD.  REF. CMP 561005, B04027 & STANDARD PRACTICES FAS W/O NR 12-2319.
